RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 124–129 (Mi mz3176)  

Properties of the solutions of a linear system with quasiperiodic coefficients

A. F. Filippov

M. V. Lomonosov Moscow State University

Full text: PDF file (559 kB)

English version:
Mathematical Notes, 1990, 47:2, 207–212

Bibliographic databases:

UDC: 517
Received: 24.06.1987

Citation: A. F. Filippov, “Properties of the solutions of a linear system with quasiperiodic coefficients”, Mat. Zametki, 47:2 (1990), 124–129; Math. Notes, 47:2 (1990), 207–212

Citation in format AMSBIB
\Bibitem{Fil90}
\by A.~F.~Filippov
\paper Properties of the solutions of a~linear system with quasiperiodic coefficients
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 124--129
\mathnet{http://mi.mathnet.ru/mz3176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048551}
\zmath{https://zbmath.org/?q=an:0714.34061|0696.34028}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 2
\pages 207--212
\crossref{https://doi.org/10.1007/BF01156832}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EA94100032}


Linking options:
  • http://mi.mathnet.ru/eng/mz3176
  • http://mi.mathnet.ru/eng/mz/v47/i2/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:158
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020